Corrigendum - An approximation theorem related to good compact sets in the sense of Martineau
[Un théorème d'approximation lié à la notion de bon compact au sens de Martineau]
Annales de l'Institut Fourier, Tome 52 (2002) no. 4, p. 1285.
@article{AIF_2002__52_4_1285_0,
     author = {Rosay, Jean-Pierre and Stout, Edgar Lee},
     title = {Corrigendum - {An} approximation theorem related to good compact sets in the sense of {Martineau}},
     journal = {Annales de l'Institut Fourier},
     pages = {1285--1285},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {4},
     year = {2002},
     doi = {10.5802/aif.1918},
     mrnumber = {1927081},
     zbl = {0964.32010},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1918/}
}
TY  - JOUR
AU  - Rosay, Jean-Pierre
AU  - Stout, Edgar Lee
TI  - Corrigendum - An approximation theorem related to good compact sets in the sense of Martineau
JO  - Annales de l'Institut Fourier
PY  - 2002
DA  - 2002///
SP  - 1285
EP  - 1285
VL  - 52
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1918/
UR  - https://www.ams.org/mathscinet-getitem?mr=1927081
UR  - https://zbmath.org/?q=an%3A0964.32010
UR  - https://doi.org/10.5802/aif.1918
DO  - 10.5802/aif.1918
LA  - en
ID  - AIF_2002__52_4_1285_0
ER  - 
Rosay, Jean-Pierre; Stout, Edgar Lee. Corrigendum - An approximation theorem related to good compact sets in the sense of Martineau. Annales de l'Institut Fourier, Tome 52 (2002) no. 4, p. 1285. doi : 10.5802/aif.1918. http://www.numdam.org/articles/10.5802/aif.1918/

Cité par Sources :